I am currently on Microgestin birth control and I have been instructed to take it constantly to have no periods. About a year ago, I was treated for chlamydia and never had a problem since then. About a month ago, I missed my pill for birth control while having the flu and a week back, I have noticed white sticky discharge with no smell and very light spotting. And I am wearing a pad because it is very wet and uncomfortable. There is nothing abnormal other than the discharge. Am I ovulating or going through some sort of cycle? Please guide.
Welcome to icliniq.com.
I understand your concern.
Please get pap smear and update the report.
Revert back with the pap smear report to an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. the womb or uterus) is one of the leading causes of death due to cancer in women. Read on this article to know how to conquer cervical cancer .. ... Read fullAll about Cervical Cancer
.. detail about cervical cancer, one of the most common illnesses in women these days .. ... Read fullMay I know the treatment for vaginal infection?
.. yourself checked by a gynecologist internally. Also, get a vaginal swab test done. I suggest you apply the Candid B cream (Clotrimazole and Beclomethasone dipropionate) locally till then. Please consult your doctor, discuss with him or her and ta... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now